# SDR CALA2010030800074

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 43,545 hours, 13,187 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Part serial: 01109
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AND PASSENGERS REPORT ELECTRICAL BURNING SMELL IN CABIN (MORE PRONOUNCED IN AFT CABIN).  TURNED OFF CABIN LIGHTING (ALL) GALLEY OVENS AND EQUIPMENT, AND INFLIGHT ENTERTAINMENT SYSTEM.  T/S AND FOUND CABIN AIR RECIRCULATING FAN VALVE INOP.  REMOVED & REPLACED LEFT CABIN AIR RECIRCULATION FAN AS PER AMM 21-25-00, ALSO PERFORMED TEST, TEST PASSED AND AS A PRECAUTION REPLACED HIGH EFFICIENCY FILTER AS PER IPC 21-25-01-10A, NO MORE BURNING SMELL, A/C OK TO SERVICED.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1376293, S/N OFF 01109 IPC REFERENCE 21-25-00.
